# SDR CALA2017120104264

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 72,851 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L4 EXTERIOR EMERGENCY LIGHT NOT OPERATING.  REMOVED AND REPLACED L4 EXTERIOR EMERGENCY LIGHT BULB AND M739 BATTERY PACK IAW WDM 33-512-15.L4 EXTERIOR EMERGENCY LIGHT VISUALLY OPS CHECK OK, A/C OK TO CONTIN UE.
